# SDR AU981074

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10357586
- Condition: Stripped
- Location: Magneto
- Component: Bendix, S6RN205
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE MAGNETO DISTRIBUTOR GEAR TEETH STRIPPED.
